Principal series for general linear groups over finite commutative rings
MetadataShow full item record
Crisp , T , Meir Ben Efraim , E & Onn , U 2021 , ' Principal series for general linear groups over finite commutative rings ' , Communications in Algebra , vol. 49 , no. 11 , pp. 4857-4868 . https://doi.org/10.1080/00927872.2021.1931264
© 2021 The Author(s). Published with license by Taylor and Francis Group, LLC This is an Open Access article distributed under the terms of the Creative Commons Attribution-NonCommercial-NoDerivatives License (http://creativecommons.org/licenses/by-nc-nd/4.0/), which permits non-commercial re-use, distribution, and reproduction in any medium, provided the original work is properly cited, and is not altered, transformed, or built upon in any way.